Switching from Cymbalta to Lamictal. All was fine until stopped taking Cymbalta. Terrible shut down in neuro transmitters. Rash under breasts began. Went away. Rash over chest and back of neck. Now being treated with Fluconazole, Lotrimin and Steroids for break out. Horrible withdrawal from Cymbalta. Don't know if rash is associated with which drug. Doc doesn't know either. Am trying to get up to 200 mg. of Lamictal, as depression isn't being covered by it. Any experienced docs out there or patients who made this switch?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.